HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Invariant Subspaces Of Toeplitz Operators And Uniform Algebras

Files in This Item:
pre815.pdf110.74 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83965

Title: Invariant Subspaces Of Toeplitz Operators And Uniform Algebras
Authors: Nakazi, Takahiko Browse this author
Keywords: Toeplitz operator
invariant subspace
analytic symbol
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 815
Start Page: 1
End Page: 9
Abstract: Let T be a Toeplitz operator on the one variable Hardy space H2. We show that if T has a nontrivial invariant subspace in the set of invariant subspaces of Tz then belongs to H1. In fact, we also study such a problem for the several variables Hardy space H2.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69623
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University